Complex cobordism ring and conformal field theory over Z.
Mathematische Annalen, Tome 291 (1991) no. 1, pp. 551-572
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
boson Fock space, conformal field theory, complex cobordism ring, multiplicative sequence, KP hierarchy
@article{MAN_1991__291_1_164885,
author = {Toshiyuki Katsura and Yuji Shimizu},
title = {Complex cobordism ring and conformal field theory over {Z.}},
journal = {Mathematische Annalen},
pages = {551--572},
year = {1991},
volume = {291},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MAN_1991__291_1_164885/}
}
Toshiyuki Katsura; Yuji Shimizu. Complex cobordism ring and conformal field theory over Z.. Mathematische Annalen, Tome 291 (1991) no. 1, pp. 551-572. http://geodesic.mathdoc.fr/item/MAN_1991__291_1_164885/